RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 46, Issue 2, Pages 145–152 (Mi mz3594)  

This article is cited in 2 scientific papers (total in 2 papers)

Spherical sums of Fourier series in $L_p$

V. A. Yudin


Full text: PDF file (572 kB)

English version:
Mathematical Notes, 1989, 46:2, 675–680

Bibliographic databases:

UDC: 517.5
Received: 19.05.1987
Revised: 08.12.1988

Citation: V. A. Yudin, “Spherical sums of Fourier series in $L_p$”, Mat. Zametki, 46:2 (1989), 145–152; Math. Notes, 46:2 (1989), 675–680

Citation in format AMSBIB
\Bibitem{Yud89}
\by V.~A.~Yudin
\paper Spherical sums of Fourier series in~$L_p$
\jour Mat. Zametki
\yr 1989
\vol 46
\issue 2
\pages 145--152
\mathnet{http://mi.mathnet.ru/mz3594}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1019060}
\zmath{https://zbmath.org/?q=an:0708.42008}
\transl
\jour Math. Notes
\yr 1989
\vol 46
\issue 2
\pages 675--680
\crossref{https://doi.org/10.1007/BF01137635}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CY94800029}


Linking options:
  • http://mi.mathnet.ru/eng/mz3594
  • http://mi.mathnet.ru/eng/mz/v46/i2/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Dyachenko, “$u$-convergence of multiple Fourier series”, Izv. Math., 59:2 (1995), 353–366  mathnet  crossref  mathscinet  zmath  isi
    2. E. D. Nursultanov, “Concerning the multiplicators of Fourier series in the trigonometric system”, Math. Notes, 63:2 (1998), 205–214  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:141
    Full text:80
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020